# SDR ASAA2019082830528

- Difficulty date: August 28, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,588 hours, 12,456 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005747
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 33,813 hours, 11,229 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GEN DRIVE LIGHT DOES NOT ILLUMINATE WITH APU POWERING THE BUS-INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE IDG REF AMM 24-11-11. OPS AND LEAK CHECK GOOD.
